Modular classes of Jacobi bundles

Mamadou Lamarana Diallo, Aïssa Wade

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This paper is the first part of a dilogy devoted to modular classes of Jacobi structures from the general line bundle perspective as well as their associated Lie algebroids. First, we explain the relationship between Jacobi algebroids and their associated Gerstenhaber-Jacobi algebras. Then, we show that given a Jacobi manifold, there is a differential complex associated to it whose differential operator is similar to the so-called Koszul-Brylinski operator. This allows us to define Jacobi homology for Jacobi bundles. Moreover, we show that there are generating operators for the Gerstenhaber-Jacobi algebra associated to the Atiyah algebroid DL whose sections are derivations of the associated line bundle L.

Original languageEnglish (US)
Pages (from-to)505-523
Number of pages19
JournalSao Paulo Journal of Mathematical Sciences
Issue number2
StatePublished - Dec 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Statistics, Probability and Uncertainty
  • Computational Theory and Mathematics


Dive into the research topics of 'Modular classes of Jacobi bundles'. Together they form a unique fingerprint.

Cite this